I have started getting bruises on my hands and arms very easily. I am in good health. My father had the same problem when he got older. I have been told it is because of the skin becoming thinner. Some bruises last a long time. Is there a cream or lotion that I can use on my hands that might help the skin regain some resistance to this bruising?
Anemia and deficiency of vitamins C, K, B12, or folic acid are the common causes of easy bruisability.Try taking iron tablets and multivitamins for some days and see if the symptoms improve.
If the symptoms do not improve, get yourself evaluated by a physician and look out for SLE, bone marrow disorders, liver diseases or leukemias Anti-clotting (anti-coagulants) medication also can cause increased bruising.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.